Web of Science: 11 cites, Google Scholar: cites
Caractérisation des anneaux noethériens de séries formelles à croissance controlée. Application à la synthèse spectrale
Chaumat, J.
Chollet, A.-M.

Data: 1997
Resum: Given a subring of the ring of formal power series defined by the growth of the coefficients, we prove a necessary and sufficient condition for it to be a noetherian ring. As a particular case, we show that the ring of Gevrey power series is a noetherian ring. Then, we get a spectral synthesis theorem for some classes of ultradifferentiable functions.
Drets: Tots els drets reservats.
Llengua: Francès
Document: article ; recerca ; Versió publicada
Publicat a: Publicacions matemàtiques, V. 41 n. 2 (1997) p. 545-561, ISSN 2014-4350

Adreça alternativa: https://www.raco.cat/index.php/PublicacionsMatematiques/article/view/37914
DOI: 10.5565/PUBLMAT_41297_18


17 p, 184.9 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2006-11-24, darrera modificació el 2021-07-18



   Favorit i Compartir